Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Leg An Foot Pain On Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Truvada

... Combo Drug Common Name: emtricitabine and tenofovir DF Brand Name: Truvada Class: fixed dose combination -- nucleoside/nucleotide analogs (also called nucleoside or nucleotide reverse transcriptase inhibitors, NRTIs or nukes) Standard dose: One tablet (300 mg Viread and 200
Ask the Experts

peripheral neuropathy?????

I was diagnosed with hiv 4 years ago. My t-cell when first diagnosed was 300 put got on meds and numbers jumped up to 750. I have stayed on meds and numbers have stayed betwwen 700 - 800. I am on atripla at the moment and have never had any side...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Atripla overall has a low rate of peripheral neuropathy. The foot pain you describe (acute and short in duration first in one foot and then the other) does't sound much like either HIV associated Read more »

swolling in legs from either truvada or kaletra

I am having in my opinion swelling in my ankles. Can u tell me what may be causing this. I go to see my DR next week should I tell him now or can I wait. Thank you for information
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Swelling in the ankles can result form a number of different causes -- cardiac problems, kidney problems, hormone problems, etc. I can't evaluate your specific problem over the Internet, but your HIV specialist will be able to do so during your... Read more »

Pain in the hip and bottom of my foot right side.

I started Treatment Truvada, Reyataz and Norvir in Feb 09. Currently 376 was 176 in Feb 09 and VL 296 was 410,000 feb 09. I have been having hip pain for about a year and now it is in the bottom of my foot. Dr order MRI and Xray of hip. All came...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...in one ankle that suggest some sort of mechanical compression or localized dysfunciton in venous or lymphatic drainage in the leg. KH Read more »

KS outbreaks on my ankle and legs

I am a 44 year old male and was diagnosed with full blown AIDS afer finding a KS lesion in my upper palate and lower leg. I had 140 t-cells and my viral load was over 60,000.. after finding KS lesions in my lower GI track I immediately started...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Suppressing your HIV levels to undetectable is an important objective-sounds like you are almost there with a good regimen. Cannot advocate for one good HIV regimen over another in regards to either CD4 recovery or control of KS lesions--not enough... Read more »
Articles
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

... em-tri-SIT-uh-bean, te-NOE-fo-veer dye soe PROX il --> Brand Name: Truvada Other Name(s): Emtricitabina/ Fumarato de disoproxilo de tenofovir Drug Class: Nucleoside Reverse Transcriptase Inhibitors Read more »
AIDS InfoNet

Truvada (Tenofovir + Emtricitabine)

... What Is Truvada? Who Should Take Truvada? What About Drug Resistance? How Is Truvada Taken? What Are the Side Effects? How Does Truvada Read more »
Test Positive Aware Network

Combivir

...increased risk for cardiovascular events. The zidovudine/AZT in Combivir is associated with lipoatrophy (fat loss of the arms, legs, face, and/or buttocks -- sometimes called "AZT butt"). The lipoatrophy could be irreversible or take a long time... Read more »
AIDS InfoNet

Peripheral Neuropathy

...study found that socks containing magnets relieved diabetic neuropathy in most cases. However, they were less effective for foot pain due to other causes. Other Resources More information on PN is available from The NeuropathyAssociation at ... Read more »
Connect With Others

isentress and truvada

Posted by anfan4, 1 Reply
...im been on isentress and truvada for month and half and notice increased in blood pressure and any else had this problem. Will isentress cause this problem. Read more »

Those taking, Raltegravir, Truvada & Atazanavir

Posted by sweetvanilla27, 1 Reply
...I am wanting to hear from anyone who have experienced taking Raltegravir, Truvada & Atazanavir and how you have got on with the meds? I first started taking meds in May this year I was put on Truvda and Read more »

Neuropathy?

Posted by ScotCharles, 1 Reply
...be psychological. The new HIV specialist, Dr. Paul Nieberg, found pronounced weakness in my left and right feet and left lower leg. Nieberg was kind enough to call the neuroligist with his exam notes such that the neurologist, a gruff... Read more »

Switching from Combivir to Truvada???

Posted by Anonymous, 4 Replies
...Combivir/Sustiva a year ago. I've had great results. VL undetected. My doctor is suggesting the switch from Combivir/Sustiva to Truvada/Sustiva. Has anyone made the switch. What are the benefits aside from the once a day regimen. Any side... Read more »